# SDR AALA202105199010

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 64,365 hours, 28,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Rt Ovrwg Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT OVERWING SLIDE NOT SHOWING ARMED. FOUND INDICATOR LIGHT LATCH PIN NOT IN EXTENDED POSITION. PUT LATCH PIN INTO EXTENDED POSITION. PREFORMED OPERATIONAL TEST OF SLIDE ARMED INDICATOR. OPERATIONS CHECKED GOOD, OK FOR SERVICE PER AMM 52-73-21.
